Induction and decomposition numbers for rock blocks

Paget, Rowena E. (2005) Induction and decomposition numbers for rock blocks. Quarterly Journal of Mathematics, 56 (2). pp. 251-262. ISSN 0033-5606. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


This work is concerned with RoCK blocks (also known as Rouquier blocks) of symmetric groups. A RoCK block, b(rho,w), with abelian defect group is Morita equivalent to a certain block of a wreath product of symmetric group algebras (Chuang and Kessar). Turner specified an idernpotent, e, and conjectured that, for arbitrary weight w, eb(rho,w)e should be Morita equivalent to this block of the wreath product. In this work we provide evidence in support of this conjecture. We prove that the decomposition matrices of these two algebras are identical. As a corollary to the proof, we obtain some knowledge of the composition factors of induced and restricted simple modules.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:24
Last Modified: 03 Jun 2014 10:12
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):